A boundary value problem for minimal lagrangian graphs

Simon Brendle Stanford Micah Warren Princeton

Differential Geometry mathscidoc:1609.10162

Journal of Differential Geometry, 84, (2), 267-287, 2010
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-11 21:15:20 uploaded by admin ] [ 443 downloads ] [ 0 comments ]
@inproceedings{simon2010a,
  title={A BOUNDARY VALUE PROBLEM FOR MINIMAL LAGRANGIAN GRAPHS},
  author={Simon Brendle, and Micah Warren},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911211520701673819},
  booktitle={Journal of Differential Geometry},
  volume={84},
  number={2},
  pages={267-287},
  year={2010},
}
Simon Brendle, and Micah Warren. A BOUNDARY VALUE PROBLEM FOR MINIMAL LAGRANGIAN GRAPHS. 2010. Vol. 84. In Journal of Differential Geometry. pp.267-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911211520701673819.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved